On the localization algebra of Guoliang Yu

Yu Qiao, John Roe

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


We give a new proof that the K-theory of Guoliang Yu's localization algebra is naturally isomorphic to K-homology.

Original languageEnglish (US)
Pages (from-to)657-665
Number of pages9
JournalForum Mathematicum
Issue number4
StatePublished - Jul 2010

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On the localization algebra of Guoliang Yu'. Together they form a unique fingerprint.

Cite this